One small step for a man
One Giant leap for the mankind

There is no wealth like Knowledge
                            No Poverty like Ignorance
Journal of Emerging Trends in Computing and Information Sciences Logo

Journal of Emerging Trends in Computing and Information Sciences >> Call for Papers Vol. 8 No. 3, March 2017

Journal of Emerging Trends in Computing and Information Sciences

Boundary control problem for infinite order parabolic system with non-standard functional and time delay

Full Text Pdf Pdf
Author Bahaa, G. M.
ISSN 2079-8407
On Pages 494-504
Volume No. 4
Issue No. 5
Issue Date June 01, 2013
Publishing Date June 01, 2013
Keywords Boundary control problems, Dirichlet problem, Parabolic operators with infinite order and time delay, Dubovitskii-Milyutin Theorem, Conical approximations, Optimality conditions, Weierstrass theorem.


Abstract

A boundary control problem for infinite order parabolic system with time delay is considered. The performance index has non-standard form. Constraints on controls are imposed. To obtain the optimality conditions for the Dirichlet problem, the generalization of the Dubovitskii-Milyutin theorem was applied. Finally, several mathematical examples for derived optimality conditions are presented.
Back

Seperator
    Journal of Computing | Call for Papers (CFP) | Journal Blog | Journal of Systems and Software | ARPN Journal of Science and Technology | International Journal of Health and Medical Sciences | International Journal of Economics, Finance and Management     
Copyrights
© 2015 Journal of Computing